EconPapers    
Economics at your fingertips  
 

Strong uniform consistency rates and asymptotic normality of conditional density estimator in the single functional index modeling for time series data

Said Attaoui ()

AStA Advances in Statistical Analysis, 2014, vol. 98, issue 3, 257-286

Abstract: In this paper, we investigate a nonparametric estimation of the conditional density of a scalar response variable given a random variable taking values in separable Hilbert space. We establish under general conditions the uniform almost complete convergence rates and the asymptotic normality of the conditional density kernel estimator, when the variables satisfy the strong mixing dependency, based on the single-index structure. The asymptotic $$(1-\zeta )$$ ( 1 - ζ ) confidence intervals of conditional density function are given, for $$0 > \zeta > 1$$ 0 > ζ > 1 . We further demonstrate the impact of this functional parameter to the conditional mode estimate. Simulation study is also presented. Finally, the estimation of the functional index via the pseudo-maximum likelihood method is discussed, but not tackled. Copyright Springer-Verlag Berlin Heidelberg 2014

Keywords: Asymptotic normality; Conditional density estimation; Conditional mode estimation; Functional Hilbert space; Single-index model; Uniform almost complete convergence; $$\alpha $$ α -mixing dependency (search for similar items in EconPapers)
Date: 2014
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (3)

Downloads: (external link)
http://hdl.handle.net/10.1007/s10182-014-0227-3 (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:alstar:v:98:y:2014:i:3:p:257-286

Ordering information: This journal article can be ordered from
http://www.springer. ... cs/journal/10182/PS2

DOI: 10.1007/s10182-014-0227-3

Access Statistics for this article

AStA Advances in Statistical Analysis is currently edited by Göran Kauermann and Yarema Okhrin

More articles in AStA Advances in Statistical Analysis from Springer, German Statistical Society
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-03-20
Handle: RePEc:spr:alstar:v:98:y:2014:i:3:p:257-286